MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT
Model Number LSMU1350837
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 10/2022).
 
Event or Problem Description
It was reported that during a stent graft placement in the heavily calcified iliac artery, the stent graft allegedly failed to cross.It was further reported that, the stent came off when the device was pulled out of the sheath.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: not required as this is the first complaint reported for this lot number.Investigation summary: the investigation is inconclusive for the reported failure to cross and stent dislodgment issues.The sample was not returned for evaluation.The definitive root cause for the reported failure to cross and stent dislodgment issues could not be determined based upon information received from the field communications.Per the complaint history review (chr) this is the first complaint reported for this product/lot number combination.Based upon the severity level and lot quantity, the number of occurrences is below the acceptable quality level; therefore no additional actions are required at this time.The investigation is inconclusive for the reported failure to cross and stent dislodgment issues.The sample was not returned for evaluation.The definitive root cause for the reported failure to cross and stent dislodgment issues could not be determined based upon information received from the field communications.Per the complaint history review (chr) this is the first complaint reported for this product/lot number combination.Based upon the severity level and lot quantity, the number of occurrences is below the acceptable quality level.It is unknown if patient factors (heavily calcified iliac artery), procedural or handling techniques contributed to the reported event.Labeling review: the ifu for the lifestream product (pk1299800 rev 04) was reviewed and contains the following information relevant to the reported event: warnings: attempts to retract the covered stent into the sheath/guiding catheter may result in dislodgement and embolization of the covered stent.Maintain guidewire placement across the lesion and withdraw the endovascular system only until the proximal end of the covered stent is aligned with the tip of the sheath/guiding catheter.Do not attempt to remove an unexpanded covered stent through the sheath/guiding catheter.Remove the sheath/guiding catheter and endovascular system as a single unit.Attempting to remove an unexpanded covered stent by pulling it back into the sheath/guiding catheter may result in stent dislodgement.Do not retract the balloon until the balloon is fully deflated under vacuum.Potential adverse events: covered stent dislodgement from balloon during tracking procedure.Covered stent misplacement during placement procedure.Inability to introduce/withdraw endovascular system.Inability to track endovascular system to the target lesion.H10: d4 (expiry date: 10/2022).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LIFESTREAM
Common Device Name
BALLOON EXPANDABLE VASCULAR COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key10231573
Report Number9616666-2020-00048
Device Sequence Number536330
Product Code PRL
UDI-Device Identifier05391522081222
UDI-Public(01)05391522081222
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSMU1350837
Device Catalogue NumberLSMU1350837
Device Lot NumberCMDY0493
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer07/24/2020
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date08/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR
Patient Weight87